tired, no weight loss, and steroids (prescription) helped
This is for my wife who is at the end of her rope.
She runs 3-5 miles a day, eats very responsibly, days yoga daily as well, and cannot lose weight. Additionally, she is always tired, must sleep 8 hrs and that is still not enough, often naps when she gets home from work. I, as a fairly independent observer, can affirm that she is excercising and following a great and healthy diet. She has been this way for years.
Recently, her doctor gave her a steroid course for allergy issues (she has been receiving weekly allergy shots for 6 months) and she 'woke up'. While on steroids, she slept 6 hrs and then was wide awake, had more energy by far than ever before, and actually lost weight. She has had her bloodwork checked in the past and there has never been a cause discovered. She remembers being 18 (10 yrs ago) and 30 lbs lighter. She is making a concerted, long term effort and nothing works. She wants this more than anything else.
Does the steroid course make sense for the weight loss and change in body? Does it indicate what is wrong? Why can't she lose weight when she is Actually doing everything right?
I can tell you the problem I had. I started taking the birth control depo-prevara. Most people gain weight while on it. Not me I lost 60 pounds. I got off of it and gained 20 pounds. Got back on it and now loosing again. I think that my thyroid some how got out of wack. Before your wife started the steroids did she ever have her thyroid checked? If yes did she see endocrinologist? I had hyperthyroidism several years ago and had to go see an endocrinologist to be diagnosed properly. My primary said there was nothing wrong with me. HAHAHA. They were not living in my skin. I hope this helps some how. I am glad to hear your wife is doing better. Steroids can make you feel fantastic!!!
I hope you find the answer. I had the some problem. The 2 times I had to take steroid the weight just slipped off. I had my thyroids checked before and told that nothing was wrong. I don't know who to turn to either.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.